# SDR DALA2023030601623

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 22,928 hours, 8,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4155174) DURING INSPECTION FOUND FOUND OVERHEAD AISLE EMERGENCY LIGHT INOP ABOVE SEATS 30ABC. REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CK NML.
